Hi guys, could Abilify at ten mg’s be causing sexual dysfunction, like most people are saying their sex drives returned to some degree, mine did not… What ye think
Invega don’t work for mè it cause severe side effect like dissociative states and lack of pleasure I’m completely debilitated on it. The risperdal class meds doesn’t work for mè are very crap and usefull to much side effect. I don’t use any drugs or stimulants. Sexual problem aren’t so bad the discharge of sperm is mediocre with invega. What work for mè is ziprexa I don’t have severe side effect and is like a benzodiazepines effect for mè I’m able to work with it.
Hiya symbol how are you coming on with your depression any better since coming of invega
Hey, my names brandon im 27, and was misdiagnosed for schizophrenia due to going to the hospital for severe anxiety. just thought I’d like to try to help and also get advice about my situation and ordeal with the shot invega sustenna , I had a shot may 8th, may 13, and September 5th, I regret every one so much everyday, I experienced emotional numbing, INSOMNIA depersonalization, increased appetite, weight gain, sexual dysfunction, constipation, zero motivation, no energy and chest pain for the first month, the only things that have went away a month in is the chest pain and rapid heart rate. I feel sorry for anyone who’s taken this poison, most everyone was givin it without researching what the effects are and realized they’ve become so demoralized and dead inside before it’s too late. I’d like to be positive though because I know nothing lasts forever and also in between may 13 and sept 5 I had started experiencing cold sweats, crying spells, and sad emotions flooding in with panic attacks everyday. Remind you this is before I started researching invega, sadly. I realize now I was having with drawl symptoms from the shot but I stupidly had another injection sept 5. I have started to recover tho, it’s been 25 days I know I have a long ways, but I’m currently taking clonodine for my anxiety/blood pressure, and I just got perscribed RESTORIL, orain tamazapam that I think will work WONDERS for everyone on this forum that I see is also having sleep problems. It helps you stay asleep which is our biggest problem. I’m also taking a stool softener for constipation, it’s in a red pill form. But it helps a lot. And lastly just yesterday I got perscribed wellbutrin which I think is working really well for my depression only after one use, but we’ll see. It definitely has reduced my urge to smoke cigarettes. I never smoked either before this shot, I started because it’s the only way I can get a body sensation or feeling. Just like eating, hence my weight gain and 5-6 meals a day. I still weigh 198 but I used to be muscular now I’m getting puffy and loose skin. I’m still going on walks, and doing situps, curls, and push ups which definitely help. I know I have to make it through this, and will never take anymore antiphycotics ever again. Had I known my jot in life and feelings would become so numb, along with all the other dysfunctions I know we wouldn’t have all taken this shot. We thought ithat would make us feel good. Not numb. Anyways my sexual dysfunction has stopped, and I think wellbutrin and restoril should be everyone’s main focus on getting if you can’t sleep and are overwhelmed with restlessness All day like me. Thanks for letting me share, and I hope maybe I’ve helped. God bless , and I hope we all get back to our former selves
I’d suggest a men’s multi vitamin, testosterone booster supplement, omega 3 fatty acids, fish oil, and WELLBUTRIN
Invega sustenna for mè is a real ■■■■ drug is poison, but there are people that had success with it. I don’t take anymore shots of this poison drug I can barely go out of the bed. Last year I worked full time
What kind of testosterone supplement would u suggest, nothing really working for me , so frustrated, I hope the doc will prescribe wellbutrin
Its something i still deal with. Its not as bad as when i was on invega
What about sex drive returning to normal, did yours come back symbol?
I’ve been off the invega shots for a few months now, and my libido has almost recovered … I can only half-chub, but otherwise it works fine.
Why didn’t my sex drive come back guys, could abilify at 10mg be causing it
My sex drive was fine on abilify, it was non existent on invega. it did come back average after awhile, but strangely enough im completely horny and can masturbate up to 4 times a day on zyprexa
Hiya Liverpool hasyour sex drive returned and can you get drunk yet anyway hope we all get better from this shocking drug a jab of misery
Haha. I’m on the 39 mg injection and I still hate it. I finally got control over my food cravings by taking a b-complex vitamin. No sex drive even on the lowest dose. Masturbating to me reminds me of the same feeling it’d take to visit an old friend’s grave. Jk but seriously the weight gain, depersonaliation, the medicated look, akathisia, etc is too much for me. If my insurance covered it I’d try ability next but instead I hope latuda is more bearable. I can’t handle more weight gain either so wish me luck
Hiya, ya i can get drunk alright that’s defo a bit better you know. The sex drive is the worse tho , small bit better but still practically nothing. You just have to get on with it like it is very disheartening not having a sex drive, are u taking anything fr it
I’m taking mirtazapine at the moment makes depressed a bit better sex drive ok not as goog as before invega just able to feel alchol hoping we all recover from this poison
Hi undiminished how are you going and feeling in your sustenna w/d any better I’m feeling the poison slowly leaving my system 11 months now what a horrible drug
I been taking a monthly shot from doctor ( 1 per month ) 100 mg for 3 months from Jun, Jul and Aug. but a week after my third shot ( doctor told me i only need 3 and I will be ok from my Bipolar Disorder ) i developed blur vision and confuse with badly sudden depression. 2 weeks I start to notice that I went to restroom very often. In one night in every 15 mins or so the I decide to go to urologist and she told me that after the Invega Side Effect was gone everythig will get back to normal. She gave me 1 month sick leave. But from 15 mins going and out of restroom now I can hold for 2 hrs but still its difficult to live like this in a day. I decided to see another urologist cause I was converned with symtoms of OAB. From ultrasound of my bladder proved that I can hold my urine up to 395 CC without rush to the bathroom. Doctor said that no need to take medicine home. I just want to know that this is geting crazy and is this type of injection will go away from my body? Is this gonna b a life in prison?
it may be symptoms of illness not medication
I came off invega systems with no problems. I have no side effects from it.